JournalsprimsVol. 20, No. 3pp. 585–593

Ortho-Independent States of the C. C. R. Algebra

  • J. M. Lindsay

    University of Nottingham, UK
Ortho-Independent States of the C. C. R. Algebra cover
Download PDF

Abstract

We determine all states of the C.C. R. C* algebra [1] which have a certain independence property relative to a family of von Neumann sub-algebras indexed by subspaces of the test function space.

Cite this article

J. M. Lindsay, Ortho-Independent States of the C. C. R. Algebra. Publ. Res. Inst. Math. Sci. 20 (1984), no. 3, pp. 585–593

DOI 10.2977/PRIMS/1195181411